# SDR ASOA201200093

- Difficulty date: January 9, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FUSELAGE SKIN FS 193 - 202 S15-16L.  REPAIRED IAW REO 670-53-11-671.
